Jan 18, 2007 6:16pm
Re: The MENTAL WARD propeils GOTTED me!
What is always over-the-top (in ref.: "mindless idiotic brain-dead Scatologic Unbelievers) who CONVOULUTE & DESTROY Spiritual Concepts (Rabid Dogs HATE Water) which are, Quite Frankly, INCOMPREHESABLE to the (TELE- VI-SINNERS- 666 +IMAGE+666+BEASTERS) The LIAR in LYING LIES in "IT" alledged POST IN NO RELEATIONS to NO-THING....
POST was DIRECTLY IN TO THE COMMENTAREY about "GRIFFIN MEMORIAL CENTRAL STATE HOSPITAL, just up on the NORTH SIDE of NORMEN, OKLAHOMA....where I....MYSELF-I WAS A PATIENT in the OLD DAYS....1972-76. OLD BUILDINGS....OLD PATIENTS...WE ALL MARCHED TO WORK 6 Days A Week for a $7.00 CANTEEN COUPION....the OLD CANTEEN was in a LOW WOODEN BUILDEEN to the EAST, and DANCES were held in CANTEEN / RECREATION HALL. I worked in RADIO/TV shop (I was % still are a HAM RADIO OPERATER....[KD5MPM] <http://hamcall.net/call?callsign=kd5mpm
> I was RUINDED by HEAVY PHENOZIATHINES tooken ALL MY LIFE!!!! <http://mentalhealth.about.com/cs/psychopharmacology/a/tardtive.htm
>+++++What is Tardive Dyskinesia?
Tardive dyskinesia is a neurological syndrome caused by the long-term use of neuroleptic drugs. Neuroleptic drugs are generally prescribed for psychiatric disorders, as well as for some gastrointestinal and neurological disorders. Tardive dyskinesia is characterized by repetitive, involuntary, purposeless movements. Features of the disorder may include grimacing, tongue protrusion, lip smacking, puckering and pursing, and rapid eye blinking. Rapid movements of the arms, legs, and trunk may also occur. Involuntary movements of the fingers may appear as though the patient is playing an invisible guitar or piano.
Is there any treatment?There is no treatment for tardive dyskinesia. Treatment is highly individualized. The first step is generally to stop the use of the neuroleptic drug. However, for patients with a severe underlying condition this may not be a feasible option. Replacing the neuroleptic drug with substitute drugs may help some patients. THIS IS ALL THE QUACKS KNOW! YOUR LIFE IS RUINED BY DRUGS & THEY WANT TO FORCE MORE DRUGS ON YOU.
What is the prognosis?
Symptoms of tardive dyskinesia remain long after discontinuation of neuroleptic drugs They are permanent and irreversable.
What research is being done?
The NINDS conducts and supports a broad range of research on movement disorders including tardive dyskinesia. The goals of this research are to improve understanding of these disorders.